# SDR USAA2009032090636

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,668 hours, 28,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 219
- Condition: Low Pressure
- Location: R2 Door
- Part time: 57,602 hours, 25,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 461 - PHX - EMERGENCY EQUIPMENT - DOOR 2R ACCUMULATOR (EMERGENCY) LOW.  MAINTENANCE SERVICED 2R DOOR ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-13-14.
